# SDR R61A201309220905

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,350 hours, 9,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AFT CARGO DOOR WARNING INDICATION. CREW LEVELED OFF AT 10,000 FT, CABIN WAS NOT PRESSURIZING AND CREW ELECTED TO RETURN.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  ON ARRIVAL, MX FOUND DOOR HANDLE WAS IN THE OUT POSITION.  MX INSPECTED THE DOOR AND LATCHED/UNLATCHED NUMEROUS TIMES IAW AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
